MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 CORAIL AMT SZ8 135 LOW COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 CORAIL AMT SZ8 135 LOW COL; CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Model Number L971308
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the package is not fixation with implants.
 
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: the device associated with this report was returned to depuy synthes for evaluation.Visual inspection of the returned device found, no packaging was returned.Only the implant was returned.Visual inspection on the implant did not find anything indicative of a device nonconformance.Photo evidence provided does not show the actual package either, only the foam that covers the implant post.The 2 foam covers present are seen manipulated outside of the packaging.The implant is not present on the photos.With the information provided, it is not possible to identify any issue with the device packaging or the device itself.The reported condition was not confirmed.Additional monitoring, for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the depuy nonconformance (nc) quality system found, no nc¿s associated with this product code/lot code combination.Based on the inability to find any nc¿s against the provided product code/lot code combination, it is reasonable, to conclude that there are no anomalies with regard to manufacturing or inspection contained in the device history records that would contribute to the reported event.

Brand Name
CORAIL AMT SZ8 135 LOW COL
Common Device Name
CORAIL LINE EXTENSION IMPLANTS : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork LS11 8DT
EI  LS11 8DT
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15987932
Report Number1818910-2022-25548
Device Sequence Number5798497
Product Code MEH
UDI-Device Identifier10603295455424
UDI-Public10603295455424
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K192946
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 12/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberL971308
Device Catalogue NumberL971308
Device Lot Number9888972
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2022
Supplement Date Received by Manufacturer01/11/2023
01/24/2023
02/28/2023
Initial Report FDA Received Date12/15/2022
Supplement Report FDA Received Date01/20/2023
01/26/2023
02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL AMT SZ8 135 LOW COL
Patient SexUnknown